English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Two-loop part of the rational homotopy of spaces of long embeddings

Conant, J., Costello, J., Turchin, V., & Weed, P. (2014). Two-loop part of the rational homotopy of spaces of long embeddings. Journal of Knot Theory and its Ramifications, 23(4), 1450018-1-1450018-23. doi:10.1142/S0218216514500187.

Item is

Files

show Files
hide Files
:
Conant_two-loop_2014.pdf (Publisher version), 319KB
 
File Permalink:
-
Name:
Conant_two-loop_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Conant_two-loop_oa_2014.pdf (Any fulltext), 185KB
Name:
Conant_two-loop_oa_2014.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Conant, Jim1, Author           
Costello, Jean, Author
Turchin, Victor1, Author           
Weed, Patrick, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Knot Theory and its Ramifications
  Alternative Title : J. Knot Theory Ramifications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 (4) Sequence Number: - Start / End Page: 1450018-1 - 1450018-23 Identifier: -